Algebraic study of systems of partial differential equations
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 2, p. 313
@article{BSMF_1997__125_2_313_0,
     author = {Kashiwara, Masaki},
     title = {Algebraic study of systems of partial differential equations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {2},
     year = {1997},
     pages = {313-313},
     doi = {10.24033/bsmf.2308},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1997__125_2_313_0}
}
Kashiwara, Masaki. Algebraic study of systems of partial differential equations. Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 2, p. 313. doi : 10.24033/bsmf.2308. http://www.numdam.org/item/BSMF_1997__125_2_313_0/